MAUDE Adverse Event Report: Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS

Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, catheter hemostatic valve was not working properly.Catheter was not used and was replaced but the same issue was observed with the second catheter.Second catheter was not used and was replaced.The catheters were returned to the manufacturer, analysed, and tested out of specification.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The septum detached from the hub of the delivery catheter.The septum adhesive released of the hub of the delivery catheter.The septum of the catheter was damaged.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned without the dilator.The septum had detached and was pushed down into the hub of the delivery catheter.There was adhesive present within the hub of the delivery catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Deflect
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50471190
Report Number9612164-2026-04320
Device Sequence Number10176043
Product Code DQY
UDI-Device Identifier00763000160180
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0013277576
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown